Roundings in partially ordered topological spaces
- 80 Downloads
We obtain criteria for equivalence, covariance, commutativity, and idempotent additivity of roundings in ordered topological spaces. For some special classes of spaces, we obtain the characterization of roundings as extreme points of the set of nonenlarging isotone mappings and prove their Hyers-Ulam stability. A functional model of interval rounding is constructed.
Key wordsRounding partially ordered topological space extreme point Hyers-Ulam stability
Unable to display preview. Download preview PDF.
- T. E. Kaminsky and V. Kreinovich, Notes on Intuitionistic Fuzzy Sets (NIFS), 4:3 (1998), 57–64.Google Scholar
- T. E. Kaminsky, in: Studies on Mathematical Analysis and Mathematics Teaching Methodology [in Russian], Rus’, Vologda, 2000, 23–36.Google Scholar
- G. L. Litvinov, The Maslov dequantization, idempotent and tropical mathematics: A brief introduction, http://arxiv.org/abs/math/0507014v1.